Alert archive / Alabama / High Wind Warnings in 2009

High Wind Warning 1, NWS Huntsville, AL

February 11, 200911 counties in Alabama; Franklin County, Lincoln County, Moore County, Tennessee

NWS Huntsville, AL issued this high wind warning at Feb 11, 2009, 3:06 AM CST for 11 counties in Alabama; Franklin County, Lincoln County, Moore County, Tennessee. It took effect at Feb 11, 2009, 6:00 AM CST. It was in force for 12 hr. 42 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 11, 2009, 3:06 AM CST (09:06 UTC)
In effect from
Feb 11, 2009, 6:00 AM CST
Expired
Feb 11, 2009, 6:00 PM CST
In force
12 hr
Issued by
NWS Huntsville, AL

Counties Colbert County, AL, Cullman County, AL, DeKalb County, AL, Franklin County, AL, Jackson County, AL, Lauderdale County, AL, Lawrence County, AL, Limestone County, AL, Madison County, AL, Marshall County, AL, Morgan County, AL, Franklin County, TN, Lincoln County, TN, Moore County, TN

The radar

The Northeast Alabama radar (KHTX), 69 km from the middle of the area, began a volume at 09:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 11, 10:31 AM CSTTSTM WND DMGCherokee, ALSEVERAL ROOFS DAMAGED, POWER LINES DOWN AND TREES DOWNED.
Feb 11, 10:33 AM CSTNON-TSTM WND GST 54Florence, AL
Feb 11, 11:04 AM CSTNON-TSTM WND GST 624 Ese Cherokee, AL
Feb 11, 11:10 AM CSTNON-TSTM WND DMGFlorence, ALTREES BLOWN DOWN AND WIND GUSTS UP TO 65 MPH REPORTED BY SPOTTER.
Feb 11, 11:15 AM CSTNON-TSTM WND DMG6 S Florence, ALPOWER LINES WERE DOWNED ON AVENUE E IN TUSCUMBIA.
Feb 11, 11:20 AM CSTNON-TSTM WND DMGFlorence, ALA TREE FELL ON A HOUSE AT THE INTERSECTION OF PINE STREET AND TUSCALOOSA STREET.
Feb 11, 11:30 AM CSTNON-TSTM WND DMG4 Se Leighton, ALTREES WERE DOWNED ALONG KING BRIDGE RD.
Feb 11, 11:45 AM CSTNON-TSTM WND DMGFlorence, ALWIDESPREAD REPORTS OF DOWNED TREES AND DOWNED POWER LINES/POLES IN THE FLORENCE...CLOVERDALE...CENTRAL...GREEN HILL...WATERLOO AND SMITHSONIAN AREAS.
Feb 11, 11:45 AM CSTNON-TSTM WND DMGUnderwood-Petersville, ALPOWER LINES/POLES WERE DOWNED IN THE UNDERWOOD PETERSVILLE AREA.
Feb 11, 11:50 AM CSTNON-TSTM WND DMGMassey, ALA LARGE TREE WAS DOWNED AT CR 55 AND EVERGREEN RD. TIME ESTIMATED.
Feb 11, 11:52 AM CSTNON-TSTM WND DMGEva, ALROOF WAS REPORTED BLOWN OFF A MOBILE HOME AND TREE DOWN BLOCKING MILL CREEK ROAD
Feb 11, 12:10 PM CSTTSTM WND DMGSe Athens, ALATHENS POLICE DEPARTMENT REPORTED A TREE KNOCKED DOWN AT THE INTERSECTION OF EAST STREET AND FORREST STREET.
Feb 11, 12:13 PM CSTTSTM WND DMG5 Sse Huntsville, ALA TREE WAS BLOWN DOWN ON VALLEY VIEW ROAD, SOUTH OF LILLY FLAG ROAD.
Feb 11, 12:13 PM CSTNON-TSTM WND DMG5 Sse Huntsville, ALA TREE WAS BLOWN DOWN ON VALLEY VIEW ROAD, SOUTH OF LILLY FLAG ROAD.
Feb 11, 12:20 PM CSTTSTM WND DMGArdmore, ALA TREE WAS BLOWN DOWN ON A HOUSE IN THE ARDMORE COMMUNITY.
Feb 11, 12:20 PM CSTNON-TSTM WND GST 503 Ssw Caddo, ALA TREE WAS BLOWN DOWN ON SEMPSEY ROAD BY THE COUNTY ROAD DEPARTMENT.
Feb 11, 12:20 PM CSTNON-TSTM WND DMG5 Sse North Courtland, ALTREES WERE BLOWN DOWN ON COUNTRY ROAD 288 NORTHWEST OF MOULTON ADN ON COUNTY ROAD 50 NEAR MOUNT HOPE.
Feb 11, 12:21 PM CSTTSTM WND DMG6 Nw Owens Crossroads, ALROOF DAMAGE REPORTED TO A HOME AT 12200 BAILEY COVE ROAD.
Feb 11, 12:21 PM CSTNON-TSTM WND DMG6 Nw Owens Crossroads, ALROOF DAMAGE REPORTED TO A HOME AT 12200 BAILEY COVE ROAD.
Feb 11, 12:26 PM CSTTSTM WND DMGHazel Green, ALDAMAGE TO A TIN ROOF NEAR READY SECTION ROAD AND STEVEN GREEN ROAD WAS REPORTED.
Feb 11, 12:30 PM CSTTSTM WND DMG6 W Hazel Green, ALTREES AND POWER LINES WERE DOWNED ON OPP REYNOLDS RD...CAUSING THE ROAD TO BE CLOSED TEMPORARILY. TIME ESTIMATED.
Feb 11, 12:31 PM CSTTSTM WND DMGHuntland, TNA PORTION OF THE ROOF WAS BLOWN OFF THE HUNTLAND HIGH SCHOOL GYMNASIUM.
Feb 11, 12:31 PM CSTNON-TSTM WND DMGHuntland, TNA PORTION OF THE ROOF WAS BLOWN OFF THE HUNTLAND HIGH SCHOOL GYMNASIUM.
Feb 11, 12:35 PM CSTTSTM WND DMG1 N Triana, ALTREES WERE DAMAGED ALONG ZEIRDT ROAD IN THE TRIANA AREA.
Feb 11, 12:35 PM CSTTSTM WND DMGHazel Green, ALSTRONG WINDS CAUSED POWER OUTAGES IN THE SHERWOOD PARK AREA OF HUNTSVILLE...NEAR ALABAMA A AND M...AROUND HAZEL GREEN...AROUND TONEY...AND AROUND NEW MARKET.
Feb 11, 12:45 PM CSTTSTM WND DMGDellrose, TNNUMEROUS REPORTS OF TREES DOWN ON THE WESTERN SIDE OF THE COUNTY.
Feb 11, 12:45 PM CSTNON-TSTM WND DMGDellrose, TNNUMEROUS REPORTS OF TREES DOWN ON THE WESTERN SIDE OF THE COUNTY.
Feb 11, 12:50 PM CSTNON-TSTM WND DMGSomerville, ALNUMEROUS REPORTS OF TREES BLOWN DOWN ACROSS MORGAN COUNTY. A TREE WAS BLOWN ONTO A HOUSE IN SOMERVILLE.
Feb 11, 12:57 PM CSTNON-TSTM WND DMGNnw Florence, ALA TREE WAS BLOWN ONTO A HOUSE ON PINE STREET
Feb 11, 1:00 PM CSTTSTM WND GST 655 Sw Huntsville, AL
Feb 11, 1:00 PM CSTNON-TSTM WND DMGHolly Pond, ALNUMEROUS TREES WERE REPORTED DOWN ACROSS CULLMAN COUNTY. HARDEST HIT WAS THE HOLLY POND AREA....BUT DAMAGE WAS ALSO REPORTED IN COLONY AND NEAR GUTHERYS CROSSROADS. TREES FELL ACROSS SEVERAL ROADS INCLUDING CR 222...CR 310...CR 1162...CR 1169...CR 1760...CR 50
Feb 11, 1:01 PM CSTTSTM WND GST 543 Ese Winchester, TNTHE WINCHESTER AIRPORT AWOS REPORTED A WIND GUST OF 54 MPH.
Feb 11, 1:05 PM CSTTSTM WND DMGGuntersville, ALTREES WERE DOWNED IN THE GUNTERSVILLE AREA. PEA SIZED HAIL ALSO REPORTED.
Feb 11, 1:07 PM CSTNON-TSTM WND GST 655 Sw Huntsville, AL
Feb 11, 1:10 PM CSTTSTM WND DMG4 Ssw Haden, ALSHINGLES AND A ROOF VENT WERE BLOWN OFF A HOUSE ALONG CATSKILL CIRCLE.
Feb 11, 1:15 PM CSTTSTM WND DMGCrane Hill, ALTREES WERE BLOWN DOWN ALONG CR 222 IN THE SOUTHWESTERN PORTION OF THE COUNTY.
Feb 11, 1:15 PM CSTNON-TSTM WND DMG2 Ene Florence, ALA TREE FELL ONTO AN APARTMENT...TRAPPING THREE PEOPLE INSIDE.
Feb 11, 1:15 PM CSTNON-TSTM WND DMGCrane Hill, ALTREES WERE BLOWN DOWN ALONG CR 222 IN THE SOUTHWESTERN PORTION OF THE COUNTY.
Feb 11, 1:19 PM CSTNON-TSTM WND DMG3 S Ripley, ALNUMEROUS TREES WERE BLOWN DOWN IN THE PARADISE SHORES AREA.
Feb 11, 1:21 PM CSTNON-TSTM WND GST 551 Se Huntland, TNA TRAINED SPOTTER ESTIMATED A WIND GUST AROUND 55 MPH.
Feb 11, 1:27 PM CSTNON-TSTM WND DMG3 S Rock Creek, ALNUMEROUS TREES AND POWER LINES WERE BLOWN DOWN CAUSING POWER OUTAGES IN NORTHERN FRANKLIN COUNTY.
Feb 11, 1:42 PM CSTNON-TSTM WND DMG4 Ssw Haden, ALSHINGLES AND A ROOF VENT WERE BLOWN OFF A HOUSE ALONG CATSKILL CIRCLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 9.1 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2009-02-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2009-02-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 232 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
936 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
232 m²/s²
0-3 km storm-relative helicity
271 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KHUN 110906
NPWHUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
306 AM CST WED FEB 11 2009

ALZ001>010-016-TNZ076-096-097-111715-
/O.UPG.KHUN.WI.Y.0003.090211T1200Z-090212T0000Z/
/O.NEW.KHUN.HW.W.0001.090211T1200Z-090212T0000Z/
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS...
RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR...
GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG...
FAYETTEVILLE...WINCHESTER
306 AM CST WED FEB 11 2009

...HIGH WIND WARNING IN EFFECT FROM 6 AM THIS MORNING TO 6 PM CST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM CST
THIS AFTERNOON. THE WIND ADVISORY IS NO LONGER IN EFFECT. 

AN INTENSE STORM SYSTEM WILL MOVE FROM THE SOUTHERN PLAINS TO THE
GREAT LAKES TODAY. AS THIS OCCURS...SOUTH WINDS WILL INCREASE TO 25
TO 35 MPH WITH WINDS POSSIBLE OVER 40 MPH AT HIGHER ELEVATIONS.
OCCASIONAL GUSTS TO 50 MPH ARE ALSO POSSIBLE. WINDS WILL SHIFT TO
THE SOUTHWEST THIS AFTERNOON...WITH GUSTS OVER 35 MPH STILL
POSSIBLE. WIDESPREAD WIND DAMAGE IS POSSIBLE DUE TO THE STRENGTH
AND DURATION OF THE EXPECTED HIGH WINDS. THIS WILL BE MOST
PREVALENT AT HIGHER ELEVATIONS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. EXPECTED HIGH WINDS MAY LEAD TO WIDESPREAD PROPERTY
DAMAGE. DRIVING WILL BECOME DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES.

$$

SL/JE
2 follow-up statements
000 
WWUS74 KHUN 111650
NPWHUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1050 AM CST WED FEB 11 2009

ALZ001>010-016-TNZ076-096-097-120000-
/O.CON.KHUN.HW.W.0001.000000T0000Z-090212T0000Z/
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS...
RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR...
GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG...
FAYETTEVILLE...WINCHESTER
1050 AM CST WED FEB 11 2009

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

SOUTH TO SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL
IMPACT THE CENTRAL TENNESSEE VALLEY THROUGH THIS AFTERNOON AS A
VIGOROUS STORM SYSTEM MOVES ACROSS THE REGION. WIND GUSTS WILL
PERIODICALLY EXCEED 45 MPH...ESPECIALLY ACROSS THE HIGHER ELEVATIONS.
WIDESPREAD WIND DAMAGE IS POSSIBLE DUE TO THE STRENGTH AND DURATION
OF THE EXPECTED HIGH WINDS. THE POTENTIAL FOR WIND DAMAGE WILL BE
MOST PREVALENT AT HIGHER ELEVATIONS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. EXPECTED HIGH WINDS MAY LEAD TO WIDESPREAD PROPERTY
DAMAGE. DRIVING WILL BECOME DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES.

$$

NADLER
000 
WWUS74 KHUN 120001
NPWHUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
601 PM CST WED FEB 11 2009


ALZ001>010-016-TNZ076-096-097-120115-
/O.EXP.KHUN.HW.W.0001.000000T0000Z-090212T0000Z/
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS...
RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR...
GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG...
FAYETTEVILLE...WINCHESTER
601 PM CST WED FEB 11 2009

...HIGH WIND WARNING HAS EXPIRED...

THE HIGH WIND WARNING IS NO LONGER IN EFFECT. 

WEST WINDS HAVE DIMINISHED SIGNIFICANTLY DURING THE PAST
HOUR...WITH SPEEDS OF 10 TO 20 MPH. NO FURTHER INCREASE IN WIND IS
EXPECTED TONIGHT.

$$

KULA

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this high wind warning went out at Feb 11, 3:00 AM CST, 6 minutes earlier.

Area forecast discussion, Feb 11, 3:00 AM CST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
300 AM CST WED FEB 11 2009

.SYNOPSIS....A HIGHLY DYNAMIC SHORTWAVE IS CURRENTLY CROSSING THE
SOUTHERN PLAINS WITH THE AXIS CENTERED OVER THE WTX/OK AREA. THIS
SHORTWAVE IS RESPONSIBLE FOR THE TORNADIC/SVR WX OVER THAT AREA AND
WILL BE THE MAIN SVR WX PLAYER FOR MUCH OF THE OHIO...MS...AND TN
RIVER VALLEYS TODAY.

CURRENTLY A SEVERE QLCS STRETCHES FROM THE LOW PRESSURE CENTER OVER
MO SW OVER WESTERN AR...NE LA...AND JUST NORTH OF KIAH.

ANOTHER SHORTWAVE IS JUST COMING ONSHORE OFF THE PACIFIC NW COAST.

CLOSER TO HOME...A HIGH WIND WARNING HAS BEEN ISSUED FOR WIND SPEEDS
THAT WILL BE APPROACHING 40 TO 45 MPH AND POSSIBLE DAMAGE NOT
DIRECTLY ORIGINATING FROM T-STORMS EXPECTED.

&&

.SHORT TERM (TODAY THROUGH FRIDAY NIGHT)...AS HAS BEEN ADVERTISED
OVER THE PAST FEW DAYS...ALL THAT IS LEFT NOW IS WAITING FOR THE
SHORTWAVE AND THE QLCS TO ARRIVE. CURRENT ANALYSIS OF THE SITUATION
SHOWS SEVERAL THINGS FOR WHEN THIS QLCS FEATURE ARRIVES:

1) 0-3 KM SRH IS BETWEEN 700-1000 M2/S2
2) 0-1 KM SRH IS BETWEEN 300-400 M2/S2
3) WEAK TO MODERATE INSTABILITY WITH MUCAPES IN THE 300-500 J/KG
RANGE WITH ONE CAVEAT...IF ANY CLEARING OCCURS BEFORE THIS FEATURE
ARRIVES...MORE INSTABILITY MAY BE POSSIBLE WITH DAYTIME HEATING.
4) 1000-850 HPA BULK SHEAR IS IN THE 50-70 KTS RANGE.

THERE ARE SEVERAL OTHER PARAMETERS THAT COULD BE LISTED...BUT ALL
POINT TOWARDS DAMAGING WINDS WITH THIS QLCS. TWO MORE THINGS TO
NOTE...1) SOUNDINGS ARE SHOWING IMPRESSIVE A STRONG LOW-LEVEL
VEERING PROFILE WHICH MAY LEAD TO SPIN-UP TORNADOES AND 2) 50-60 KTS
IS OCCURRING OR WILL OCCUR AT AROUND 2000 FEET. THIS ALONG WITH SOME
MIXING DOWN OF HIGH MOMENTUM AIR (ALOFT) TO THE SFC WILL ALLOW WINDS
TO INCREASE HIGH ENOUGH TO POSSIBLY CAUSE WIDESPREAD DAMAGE THAT IS
NOT RELATED TO THE CONVECTIVE LINE...ESPECIALLY AT ALTITUDES ABOVE
1500 FEET.

THE MODELS SEEM TO BE SLOWER WITH BRINGING THE LINE THROUGH THE AREA
THAN WHAT IS CURRENTLY BEING OBSERVED TO THE WEST. THE LINE SHOULD
BE AT THE MS/NW AL BORDER BY 15-16Z...RAPIDLY CROSS KMSL BY
16-17Z...KHSV BY 17-18Z AND FINALLY THROUGH THE CWFA BY 22-00Z. SOME
TRAILING STRATIFORM MAY STILL KEEP SOME SHOWERS OVER THE AREA AND
HAVE LEFT SOME POPS OVER THE NE ZONES WITH THIS PRECIP. DAYTIME
HIGHS TODAY WILL BE LARGELY DEPENDENT ON BREAKS IN THE CLOUDS BEFORE
THE LINE ARRIVES. IF THIS HAPPENS...TEMPS MAY RAPIDLY RISE INTO THE
70S ESPECIALLY FURTHER EAST.

LOW CLOUDS MAY LINGER UNTIL EARLY THURSDAY MORNING AS THE SHORTWAVE
RAPIDLY SHIFTS NE. OTHERWISE A COOLER AND DRIER AIR MASS WILL ADVECT
OVER THE AREA KEEPING TEMPS MAINLY IN THE LOWER 60S ON THURSDAY AND
FRIDAY.

ZONAL FLOW WILL ALLOW VARIOUS SHORTWAVES TO CROSS THE REGION. THE
FIRST OF THE SERIES (THE AFOREMENTIONED PAC NW SHORTWAVE) LOOKS TO
CROSS MAINLY TO THE NORTH OF THE AREA ON FRIDAY...BUT IT DRAGS A
COLD FRONT OVER THE AREA WHICH WILL LIKELY BRING A LIGHT ROUND OF
PRECIP. ISENTROPIC ANALYSIS SHOWS CPDS DROPPING TO 15-20 MB
MAXIMIZING AROUND 12-00Z.

.LONG TERM (SATURDAY THROUGH TUESDAY)...THERE MAY BE SOME LINGERING
PRECIP DURING EARLY SATURDAY MORNING...BUT HAVE JUST INCLUDED LOW
END POPS AT THIS TIME DUE TO TIMING UNCERTAINTY. CLOUD COVER SHOULD
GRADUALLY RECEDE EARLY SATURDAY MORNING. TEMPS SHOULD RECOVER INTO
THE 50S WITH THE MORNING LOW FOR SUNDAY MORNING DROPPING TO LOW TO
MID 30S.

YET ANOTHER SHORTWAVE LIFTING ACROSS THE ROCKIES AND THEN OVER THE
NORTHERN STATES WILL NOT DIRECTLY BRING ANY PRECIP TO THE AREA.
HOWEVER...ECMWF IS SPAWNING A SFC LOW ON THE NORTHERN GULF OF MEXICO
WHICH COULD BRING SOME LIGHT SHOWERS TO THE AREA.

A WEAK COLD FRONT/REINFORCING SHOT OF COLD AIR LOOKS TO DROP SOUTH
ONCE THIS SFC LOW EXITS INTO THE ATLANTIC BY MONDAY INTO TUESDAY.
THIS WILL LIKELY KEEP TEMPS NEAR AVERAGE FOR THIS TIME OF YEAR.
OTHERWISE A LONGWAVE TROUGH LOOKS TO BE AFFECTING THE SOUTHERN
PLAINS BY DAY 8.

&&

.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE    71  40  62  36  59 / 100  10   0  10  30
SHOALS        71  41  62  39  59 / 100  10   0  10  30
CULLMAN       71  41  62  40  58 / 100  10   0  10  30
FAYETTEVILLE  70  39  61  36  57 / 100  10   0  10  30
ALBERTVILLE   72  40  62  39  58 / 100  20   0  10  30
FORT PAYNE    70  40  64  35  59 / 100  20   0  10  30

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...HIGH WIND WARNING FROM 6 AM THIS MORNING TO 6 PM CST THIS
AFTERNOON      FOR THE FOLLOWING ZONES:
COLBERT...CULLMAN...DEKALB...FRANKLIN
AL...JACKSON...LAUDERDALE...LAWRENCE...LIMESTONE...MADISON...
MARSHALL...MORGAN.

TN...HIGH WIND WARNING FROM 6 AM THIS MORNING TO 6 PM CST THIS
AFTERNOON      FOR THE FOLLOWING ZONES: FRANKLIN
TN...LINCOLN...MOORE.

&&

SL.77
Hazardous weather outlook, Feb 10, 8:40 PM CST, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
840 PM CST TUE FEB 10 2009

ALZ001>010-016-TNZ076-096-097-111100-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
840 PM CST TUE FEB 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TONIGHT...

GUSTY SOUTHERLY WINDS WILL DEVELOP AFTER MIDNIGHT...ESPECIALLY
ACROSS NORTHWEST ALABAMA AND IN THE HIGHER ELEVATIONS OF NORTHEAST
ALABAMA AND SOUTHERN MIDDLE TENNESSEE.  SUSTAINED WIND SPEEDS WILL
INCREASE TO 15 TO 25 MPH...WITH A FEW WIND GUSTS OVER 30 MPH
POSSIBLE IN THE HIGHER ELEVATIONS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

A RISK OF SEVERE THUNDERSTORMS WILL EXIST ALONG A SQUALL LINE
SWEEPING ACROSS THE TENNESSEE VALLEY BETWEEN 10 AM AND 3 PM.

DAMAGING WINDS OF OVER 60 MPH ARE THE MAIN THREAT.
HOWEVER...ISOLATED TORNADOES CANNOT BE RULED OUT.

WINDY CONDITIONS CAPABLE OF MINOR WIND DAMAGE ARE EXPECTED BOTH
AHEAD OF AND BEHIND THE FRONTAL SYSTEM RESPONSIBLE FOR THE
THUNDERSTORM ACTIVITY.  SOUTH WINDS WILL INCREASE TO 25 TO 35
MPH...WITH GUSTS TO OVER 45 MPH...ESPECIALLY IN THE HIGHER TERRAIN.
THESE WINDS WILL SHIFT TO THE SOUTHWEST DURING THE AFTERNOON...AGAIN
CONTAINING GUSTS OVER 35 MPH.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
IS LIKELY ON WEDNESDAY.

KULA

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 11, 11:04 AM CSTSevere Thunderstorm WarningHUNLauderdale26 min
Feb 11, 11:10 AM CSTSevere Thunderstorm WarningHUNColbert, Franklin, Lawrence35 min
Feb 11, 11:27 AM CSTSevere Thunderstorm WarningHUNLauderdale, Lawrence, Limestone, Morgan48 min
Feb 11, 12:11 PM CSTSevere Thunderstorm WarningHUNLimestone, Madison, Morgan49 min
Feb 11, 12:54 PM CSTSevere Thunderstorm WarningHUNJackson, Madison, Marshall, Morgan51 min
Feb 11, 2:00 PM CSTSevere Thunderstorm WarningHUNDeKalb30 min
Feb 11, 2:16 PM CSTSevere Thunderstorm WarningHUNDeKalb, Jackson29 min
Feb 11, 11:58 AM CSTSevere Thunderstorm WarningHUNLincoln, Moore47 min
Feb 11, 12:41 PM CSTSevere Thunderstorm WarningHUNFranklin, Lincoln, Moore49 min
Feb 11, 1:29 PM CSTSevere Thunderstorm WarningHUNFranklin16 min

Nearby

High Wind Warnings in Alabama, 2009High Wind Warnings in Tennessee, 2009Every high wind warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.